# SDR DALA2018051603378

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,170 hours, 54,130 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROTATION IN RDU 3 LOUD BANGS FROM NOSE GEAR AREA ON LANDING, WITH GEAR EXTENDED, NOTICED A DEEP RUMBLE IN FLOOR UNDER PILOTS FEET.  EMERGENCY WAS DECLARED.  INSPECTED NLG AREA. NO DAMAGED NOTED. R&R BOTH NLG TIRE IAW AMM 32-40. LUBE NLG SYS. A/C OK FOR SVC.
